Index of pseudo-projectively-symmetric semi-Riemannian manifolds
Journal Title: Карпатські математичні публікації - Year 2015, Vol 7, Issue 1
Abstract
The index of ˜∇-pseudo-projectively symmetric and in particular for ˜∇-projectively symmetric semi-Riemannian manifolds, where ˜∇ is Ricci symmetric metric connection, are discussed.
Authors and Affiliations
P. Gupta
Periodic words connected with the Fibonacci words
In this paper we introduce two families of periodic words (FLP-words of type 1 and FLP-words of type 2) that are connected with the Fibonacci words and investigated their properties.
Extensions of multilinear mappings to powers of linear spaces
We consider the question of the possibility to recover a multilinear mapping from the restriction to the diagonal of its extension to a Cartesian power of a space.
Properties of distance spaces with power triangle inequalities
Metric spaces provide a framework for analysis and have several very useful properties. Many of these properties follow in part from the triangle inequality. However, there are several applications in which the triangle...
Green-Rvachev's quasi-function method for constructing two-sided approximations to positive solution of nonlinear boundary value problems
A homogeneous Dirichlet problem for a semilinear elliptic equations with the Laplace operator and Helmholtz operator is investigated. To construct the two-sided approximations to a positive solution of this boundary valu...
Some classes of dispersible dcsl-graphs
A distance compatible set labeling dcsl of a connected graph G is an injective set assignment $f : V(G) \rightarrow 2^{X},$ $X$ being a non empty ground set, such that the corresponding induced function $f^{\oplus} :E(G)...